Is it normal to feel like having the flu when starting zoloft ?
Question posted by KevinD96 on 18 April 2014
Last updated on 18 April 2014 by Anonymous
I started 50mgs of generic Zoloft three months ago. In the beginning I had headaches and tummy issues. Which have since subsided. So having flu like symptoms isn't out of the realm of possibilities. Time is usually all it takes. If you don't feel better after at least a month. See your doctor, of course if you feel really bad see your doctor soon. bol. Taylor
zoloft, depression, influenza, post traumatic stress disorder, obsessive compulsive disorder, panic disorder, premenstrual dysphoric disorder, social anxiety disorder, postpartum depression, major depressive disorder
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.